Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Normal representations of Banach Jordan triple systems


Authors: T. J. Barton, T. Dang and G. Horn
Journal: Proc. Amer. Math. Soc. 102 (1988), 551-555
MSC: Primary 46H70; Secondary 17C65, 46L70, 47D99
MathSciNet review: 928978
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Some new techniques in the representation theory of Banach Jordan triple systems (i.e., JB*-triples) are developed. These are applied to prove a Kaplansky density theorem and to show that JBW*-triples decompose into special and exceptional parts.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H70, 17C65, 46L70, 47D99

Retrieve articles in all journals with MSC: 46H70, 17C65, 46L70, 47D99


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0928978-2
PII: S 0002-9939(1988)0928978-2
Article copyright: © Copyright 1988 American Mathematical Society